P. C. Gilmore. An addition to “Logic of many-sorted theories.”Compositio mathematica, vol. 13 , pp. 277–281

Journal of Symbolic Logic 32 (4):521 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270185
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,865
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Connecting Many-Sorted Theories.Franz Baader & Silvio Ghilardi - 2007 - Journal of Symbolic Logic 72 (2):535 - 583.
Wang Hao. Logic of Many-Sorted Theories.Arnold Schmidt - 1953 - Journal of Symbolic Logic 18 (1):77-77.
Review: Hao Wang, Logic of Many-Sorted Theories. [REVIEW]Arnold Schmidt - 1953 - Journal of Symbolic Logic 18 (1):77-77.

Analytics

Added to PP index
2016-06-30

Total views
20 ( #430,315 of 2,266,158 )

Recent downloads (6 months)
12 ( #71,966 of 2,266,158 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature